Discussions By Condition: Medical Stories

Possible Balanitis-- not sure

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • September 6, 2008
  • 11:58 PM


I have been observing the following for about 6 months now -- itching in the internal part of penis, redness/soreness of the penis head,white/yellow discharge foul odour which has increased a lot in the last 2 months.
After some intial search online, I visited a Urologist. The doctor performed a urine test and took swab samples (which was highly painful). I was prescribed antibiotics - SUPRAX (1 pill) and LEVAQUIN(14 pills - once per day).

During a followup appointment around 2 weeks later, the doctor said my condition was still the same. Asked me to discontinue the antibiotics as I had developed some skin allergy. I am uncircumscribed and afer observing my penis, the doctor came up with the words 'this looks like a yeast infection'. I was amazed as to what was I being treated for earlier 2 weeks.

I was told to keep the internal skin dry and keep wiping it with a tissue. The doc left the hospital and now I have to see another doctor. I am totally confused as to what my condition is?

I read many forums regardign thsi infection Balanitis is what I could relate this problem to, but I am not sure as I am not a doc. Can anyone help please...

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?